# SDR CA150227006

- Difficulty date: February 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 55,060 hours
- Engine: Pwa PW123
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Seized
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON GEAR RETRACTION CREW RECEIVED ALL DOOR LIGHTS REMAINED ILLUMINATED, LT & RT GEAR UNSAFE LIGHTS ILLUMINATED & GEAR HANDLE WAS RED, GEAR EXTENDED NORMALLY & 3 GREEN RECEIVED.  EMER EXTENSION SELECTOR VLV FOUND SEIZED.  VLV REPLACED IAW AMM 29-21-16.  MULTIPLE GEAR SWINGS CARRIED OUT WITH NO FAULTS FOUND.  MULTIPLE ALTERNATE EXTENSIONS COMPLETED WITH NO FAULTS FOUND.  GND CHECKS SERVICEABLE.  AFH 55340.5 HRS 67987, CYCLE PART WAS OEM.  SAME TIMES AS AIRFRAME.  AIPC ATTACHED SEE ITEM 380.
